# SDR IPXA2024080104128

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N362UP
- Make and model: Boeing 767346
- Aircraft serial: 33493
- Aircraft time: 54,801 hours, 19,151 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 657T112657
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N: 657T1126-57 (REPAIR) I.A.W AMM 25-57-05-404-006, AMM 25-58-01-404-005, AMM 25-58-04-404-015, AMM 25-57-02-404-016 AND AMM 25-57-06-404-006 REV.142 RESTORED MAIN DECK CARGO HANDLING JOB COMPLETED AND CONDITION CHECK NORMAL
